# SDR NOCA201204273812

- Difficulty date: April 27, 2012
- Submitted: April 28, 2012
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 27150
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO LEFT WING OVERWING EMERGENCY EXIT LIGHTS INOP.  REPLACED 2 EMERGENCY LIGHT POWER SUPPLY CHARGER PER MM 33-51-07 TEST GOOD.
